Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 155–156 (Mi umn2442)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An effective proof of Roth's theorem on quadratic dispersion

N. M. Dobrovol'skii


Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 117–118

Bibliographic databases:

MSC: 42C15, 11Jxx
Received: 25.04.1983

Citation: N. M. Dobrovol'skii, “An effective proof of Roth's theorem on quadratic dispersion”, Uspekhi Mat. Nauk, 39:4(238) (1984), 155–156; Russian Math. Surveys, 39:4 (1984), 117–118

Citation in format AMSBIB
\Bibitem{Dob84}
\by N.~M.~Dobrovol'skii
\paper An~effective proof of Roth's theorem on quadratic dispersion
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn2442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753777}
\zmath{https://zbmath.org/?q=an:0554.10030}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..117D}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 117--118
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004058}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2442
  • http://mi.mathnet.ru/eng/umn/v39/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Dobrovol'skii, V. S. Vankova, “On regular $p$-adic nets”, Math. Notes, 54:6 (1993), 1200–1207  mathnet  crossref  mathscinet  zmath  isi
    2. N. M. Dobrovol'skii, “Means over orbits of multidimensional lattices”, Math. Notes, 58:1 (1995), 710–721  mathnet  crossref  mathscinet  zmath  isi
    3. L. P. Bocharova, N. M. Dobrovolskii, I. Yu. Rebrova, “Pyatdesyat let teoretiko-chislovomu metodu v priblizhennom analize: problemy i dostizheniya”, Chebyshevskii sb., 8:4 (2007), 4–49  mathnet
    4. Yu. A. Basalov, A. N. Basalova, “POIVS: arkhitektura i etapy sozdaniya”, Chebyshevskii sb., 14:4 (2013), 13–25  mathnet
    5. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
    6. I. Yu. Rebrova, A. V. Kirilina, “N. M. Korobov i teoriya giperbolicheskoi dzeta-funktsii reshetok”, Chebyshevskii sb., 19:2 (2018), 341–367  mathnet  crossref  elib
    7. I. Yu. Rebrova, V. N. Chubarikov, N. N. Dobrovolskii, M. N. Dobrovolskii, N. M. Dobrovolskii, “O klassicheskikh teoretiko-chislovykh setkakh”, Chebyshevskii sb., 19:4 (2018), 118–176  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:373
    Full text:155
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021